# SDR ASAA2017021519832

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 37,811 hours, 11,211 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40CGKR
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 17,136 hours, 4,983 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF WILL NOT TRANSMIT. TRIED BOTH PTT AND BOTH SEPARATE HAND MICS.  COULD HEAR ON NR 1. NR 2 HF WORKED FINE. ACFT GROUNDED.  REPLACED THE NR 1 HF TRANSCEIVER IAW AMM 23-11-21-000-801 AND 23-11-21-400-801. OPS CHECKED GOOD.
